Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/100990
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stochastic finite-time state estimation for discrete time-delay neural networks with Markovian jumps
Author: Shi, P.
Zhang, Y.
Agarwal, R.
Citation: Neurocomputing, 2015; 151(1):168-174
Publisher: Elsevier
Issue Date: 2015
ISSN: 0925-2312
1872-8286
Statement of
Responsibility: 
Peng Shi, Yingqi Zhang, Ramesh K. Agarwal
Abstract: Abstract not available
Keywords: Neural networks; Markovian jump systems; stochastic finite-time state estimation
Rights: © 2014 Elsevier B.V. All rights reserved
RMID: 0030022764
DOI: 10.1016/j.neucom.2014.09.059
Grant ID: http://purl.org/au-research/grants/arc/DP140102180
http://purl.org/au-research/grants/arc/LP140100471
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.